# SDR 2017FA0000444

- Difficulty date: October 29, 2016
- Submitted: August 11, 2017
- Operation: General aviation
- Aircraft: N809TA
- Make and model: Boeing 737209
- Aircraft serial: 23796
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: B737209
- Part serial: 23796
- Condition: Corroded
- Location: Bs 937
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C1 CHECK,  IAW TASK CARD 53-30-00-101, FOUND A CRACK ON FUSELAGE SKIN AT BS 937, STRINGER 24L.  REPAIRED IAW REPAIR PLAN DOCUMENT 2016R001.
